Archive
Volume 8,  Issue 10 ,    October 2017
Effects of Chemical Reaction on MHD Unsteady Flow through a Porous Medium Bounded by an Oscillating Vertical Plate with Variable Temperature
P. T. Hemamalini1 and N. Suresh kumar2
J. Comp. & Math. Sci. Vol.8 (10), 482 - 492  ( 2017 )   
Visitor# 129
DOI : http://dx.doi.org/10.29055/jcms/685
Abstract       View PDF       HTML text

A Study of Some Inequalities for Aleph-Function
Shiv Shankar Sharma and Ashok Singh Shekhawat
J. Comp. & Math. Sci. Vol.8 (10), 493 - 503  ( 2017 )   
Visitor# 23
DOI : http://dx.doi.org/10.29055/jcms/686
Abstract       View PDF       HTML text

Predictive Efficiency of Restricted and Mixed Regression Estimator
Amit Sharma1 and Manoj Kumar2
J. Comp. & Math. Sci. Vol.8 (10), 504 - 511  ( 2017 )   
Visitor# 15
DOI : http://dx.doi.org/10.29055/jcms/687
Abstract       View PDF       HTML text

Thermal Radiation and Chemical Reaction Effects on an Unsteady Stretching Sheet
Nabajyoti Dutta and B. R. Sharma
J. Comp. & Math. Sci. Vol.8 (10), 512 - 519  ( 2017 )   
Visitor# 25
DOI : http://dx.doi.org/10.29055/jcms/688
Abstract       View PDF       HTML text

Study on sgp-Regular and sgp-Normal Spaces
Mahesh Bhat1 and Md. Hanif PAGE2
J. Comp. & Math. Sci. Vol.8 (10), 520 - 526  ( 2017 )   
Visitor# 120
DOI : http://dx.doi.org/10.29055/jcms/689
Abstract       View PDF       HTML text

Role of Multiple Integral in Transform Calculus
Sanjay Jain1, Ashwini Nagpal2 and Kiran Bhateja3
J. Comp. & Math. Sci. Vol.8 (10), 527 - 532  ( 2017 )   
Visitor# 38
DOI : http://dx.doi.org/10.29055/jcms/690
Abstract       View PDF       HTML text

A Review Article: The Continuous Ridgelet Transform and its Application
V. R. Lakshmi Gorty and Nitu Gupta
J. Comp. & Math. Sci. Vol.8 (10), 533 - 547  ( 2017 )   
Visitor# 40
DOI : http://dx.doi.org/10.29055/jcms/691
Abstract       View PDF       HTML text

ν-theta Function Identities and Discrete Fourier Transform
R. A. Malekar
J. Comp. & Math. Sci. Vol.8 (10), 548 - 557  ( 2017 )   
Visitor# 146
DOI : http://dx.doi.org/10.29055/jcms/692
Abstract       View PDF       HTML text

Average Upper Independence Number and Extended Domination Chain in Graphs
M. Ayyampillai1, P. Aristole2 and V. Swaminathan3
J. Comp. & Math. Sci. Vol.8 (10), 558 - 561  ( 2017 )   
Visitor# 9
DOI : http://dx.doi.org/10.29055/jcms/693
Abstract       View PDF       HTML text

On the Product Connectivity Revan Index of Certain Nanotubes
V. R. Kulli
J. Comp. & Math. Sci. Vol.8 (10), 562 - 567  ( 2017 )   
Visitor# 11
DOI : http://dx.doi.org/10.29055/jcms/694
Abstract       View PDF       HTML text

map1 map2 map3